Journal of Nonlinear Mathematical Physics

Volume 9, Issue 1, February 2002, Pages 21 - 25

On Integrability of Differential Constraints Arising from the Singularity Analysis

Authors
S. Yu. Sakovich
Corresponding Author
S. Yu. Sakovich
Received 18 June 2001, Revised 26 June 2001, Accepted 30 July 2001, Available Online 1 February 2002.
DOI
https://doi.org/10.2991/jnmp.2002.9.1.3How to use a DOI?
Abstract
Integrability of differential constraints arising from the singularity analysis of two (1+1)-dimensional second-order evolution equations is studied. Two nonlinear ordnary differential equations are obtained in this way, which are integrable by quadrtures in spite of very complicated branching of their solutions.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
9 - 1
Pages
21 - 25
Publication Date
2002/02
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.2002.9.1.3How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - S. Yu. Sakovich
PY  - 2002
DA  - 2002/02
TI  - On Integrability of Differential Constraints Arising from the Singularity Analysis
JO  - Journal of Nonlinear Mathematical Physics
SP  - 21
EP  - 25
VL  - 9
IS  - 1
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.2002.9.1.3
DO  - https://doi.org/10.2991/jnmp.2002.9.1.3
ID  - Sakovich2002
ER  -